Feel good physically but bad attitude.

Thread starter #1
TRT for a few months. No new labs yet. After incremental increases over time in t dosage- finally- Energy, stamina, mental clarity, strength, libido all good when they used to be all bad before TRT. But now, I'm often edgy, lack patience, not angry, but quick to anger if wronged when I used to just brush the daily bs off and keep going. Confidence, but beyond confidence - a bit too easily triggered, which I don't attribute to confidence. I just want to know if high T or high E is causing the attitude? Btw, this attitude is polar opposite of my typical laid back attitude.

I'm not going to lower my T dose (been there and lost some physical benefits) or take E blockers, but if I know the cause of the attitude I may be able to do some homeopathy work to control E or psychological work to control the high T attitude. Has anybody else gained all the physical improvements on TRT, while experienced this attitude issue and been able to tie the attitude to high T or high E? Thanks.
 
#2
Normally I don't have good energy or mental clarity when estrogen is high, it slows me down mind and stifles physical energy. It could be that if estrogen is high, since you haven't been on TRT long, you may not be fully adapted to these new hormone levels.

You haven't even described your TRT protocol, perhaps it is to blame for your troubles. At this point we are guessing and what's needed are labs tests to confirm.
 
Thread starter #3
Normally I don't have good energy or mental clarity when estrogen is high, it slows me down mind and stifles physical energy. It could be that if estrogen is high, since you haven't been on TRT long, you may not be fully adapted to these new hormone levels.

You haven't even described your TRT protocol, perhaps it is to blame for your troubles. At this point we are guessing and what's needed are labs tests to confirm.
Thanks. I'm on compound, which I equate to 150-200m injection protocol daily. Again, with a lower dose I lost some physical benefits, but some improvement in attitude. I'd rather keep the attitude and the physical improvements. Are you suggesting after more time, if I stay the course, the attitude may subside a bit, but not the physical improvements? Not be a jerk (probably my new bad attitude talking) but I'm not willing to voluntarily feel worse physically for any reason.
 
#4
TRT for a few months. No new labs yet. After incremental increases over time in t dosage- finally- Energy, stamina, mental clarity, strength, libido all good when they used to be all bad before TRT. But now, I'm often edgy, lack patience, not angry, but quick to anger if wronged when I used to just brush the daily bs off and keep going. Confidence, but beyond confidence - a bit too easily triggered, which I don't attribute to confidence. I just want to know if high T or high E is causing the attitude? Btw, this attitude is polar opposite of my typical laid back attitude.

I'm not going to lower my T dose (been there and lost some physical benefits) or take E blockers, but if I know the cause of the attitude I may be able to do some homeopathy work to control E or psychological work to control the high T attitude. Has anybody else gained all the physical improvements on TRT, while experienced this attitude issue and been able to tie the attitude to high T or high E? Thanks.

Plain and simple you need labs done to see where your TT/FT/DHT/e2 level sit on such protocol as they could very well be too high.

What is your SHBG and your T dose/injection frequency.....mind you labs are needed to give honest advice as we are just playing the guessing game here.

Hope you understand seeing as you have only been on trt for a few months one needs to stay the course at said prescribed dose as not only are T levels in flux over the following weeks until levels stabilize (6 weeks) than blood work is done to truly see how said dose effects not only ones TT/FT/DHT/E2 but most importantly overall health markers.

You stated "TRT for a few months. No new labs yet. After incremental increases over time in t dosage" .....why you went and tried incremental increase in you T dose leading up to the 2 months on trt is beyond me!

Protocol dose/injection frequency needs to be consistent for 6-8 weeks before getting labs.
 
#5
I will support @madman when he emphasizes how important it is to maintain a stable - no change at all - protocol for the first weeks you are on an androgen replacement protocol. That same advice is true anytime you initiate any change as you seek to tune your efforts. Change...wait...analyze your subjective response...test.

That said, you may well be undergoing some swings in temperament. Depending on how long you were hypogonadal, where your SHBG sits, the way you and your doctor designed your protocol, your emotions may be unsteady.
 
Thread starter #6
I was at one dose for awhile and felt worse than before TRT to the point of not being able to continue so I bumped it a bit and felt great and I've been holding the course feeling great , but with some attitude issues. I was trying to emphasize if my next labs say my E is very high and my T is off the charts I will not drop back to my previous T dose and I will not go on AI. I will try alternative methods of lessening attitude symptoms, but I'll need to know which is causing the attitude. If my T is 2000 and my E 200 I will not change anything re protocol, but those lab numbers won't tell me which off the chart number is causing the attitude.
 
Thread starter #9
I suppose you could try DIM or zinc to try to bring your E2 down
Yes. I realize now that if I'm happy at my current T dose, then I should assume the E is causing the issue and experiment with just lowering it. If trying to lower E naturally doesn't help my only option is a higher T dose to overcome the E symptoms. Treat symptoms not numbers. If high T is causing it, then I'm officially optimized since I can't drop the dose. I'll just have to ride out the attitude to see if I mellow out over time. Thanks.
 
#10
I have been at this nearly 6 years and have gone down a few paths, some good some not so good. Currently feeling great, labs pretty good overall, lipid panel could use some work. My total T was 929 with 919 being top end. No big deal as total T does not carry alot of weight. But free t was 20.6, highest mine has been since i started testing for it. All things are good libido, energy wise. But I have noticed I am a bit “edgey”. More so than normal, so I have to think a bit before engaging mouth or anything else. My wife has noticed the difference. My E2 is 22, so I am not high there.
Once before when total t got over 1000, dr at tim did not test free t, and i was ready to punch holes in the wall. So for me, high T can leave me a bit more angry, edgey and irritated.
 
#11
I would look to the possibility of high DHT as being a possible cause. Gels/creams seem to raise DHT far more than injections do. The Androgenic effect of DHT can manifest as slightly higher levels of aggression
 

JimBob

Active Member
#12
I would look to the possibility of high DHT as being a possible cause. Gels/creams seem to raise DHT far more than injections do. The Androgenic effect of DHT can manifest as slightly higher levels of aggression
This may well explain the aggressive personae of Jay Campbell and Dr. Nichols, both scrotal cream devotees.:oops:
 
#13
This may well explain the aggressive personae of Jay Campbell and Dr. Nichols, both scrotal cream devotees.:oops:
Why is aggression bad? Not tolerating bullshit can be seen as aggression. It’s a male trait, and TRT can increase it IME.

I don’t think this is a negative thing. Now, it could have negative outcomes, and you’ve got to be ok with those or learn some self control.

It total bro science that I heard before I ever started TRT, but all it does is amplify your personality. Some traits more than others.

If your libido is strong on current regimen you are likely dialed in and will chase your tail changing things up. When I feel on top of my game I’m more annoyed at coworkers and such who can’t do the same. I was like that with low T. More so now, but learning some self awareness has helped.
 
#14
Joe, I think you missed the ironic humor in Jim’s reply!

To be fair though I was completely the opposite. I have gone from being an aggressive moody bastard pre trt to a fair calmer individual on it.
 
Thread starter #15
Thanks for the responses. Libido, energy, strength, mental clarity all good. The attitude isn't dangerous. Strange that it isn't a constant thing. Some days I'm normal and some days just pumped like 10 cups of coffee. By the time I get home from work I reflect on the day and realize I was really on fire, wondering if I was too assertive, and even thinking I might owe someone an apology for being too pushy.
 
#16
That was always Estrogen, for me, sounds very familiar but I'm kind of abrasive in a way as just a personality trait.
But as noted in other posts and just alluded to, you can have all this conversation but it's all rather point less, you've no labs, little willingness to change...this is just a vent thread. You can't have a substantive conversation that results in anything helpful.

Note this is a forum that relies on lab tests and operates a certain way...
 
Top